# SDR C2XA06IA178

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 6,076 hours, 3,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRR - FLIGHT 2114, THE CREW REPORTED THAT THE FLAPS FAILED ON APPROACH.  THE CREW DECLARED AN EMERGENCY LANDING, AND LANDED AT GRR WITHOUT INCIDENT.  MAINTENANCE RESET THE FLAPS CIRCUIT BREAKER, AND FLAP SWITCH AT THE MAINTENANCE PANEL, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
